Affordable Access

Publisher Website

Linearly ordered Eberlein compact spaces

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
12
Issue
1
Identifiers
DOI: 10.1016/0166-8641(81)90025-0
Disciplines
  • Mathematics

Abstract

Abstract In this note we prove that every Eberlein compact linearly ordered space is metrizable. (By an Eberlein compact space we mean a topological space which can be embedded as a compact subset of a Banach space with the weak topology.)

There are no comments yet on this publication. Be the first to share your thoughts.